Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Anxiety,headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3358 Questions

User :   Hi
User :   Hello
Doctor :   Hi
Doctor :  
How can i help you?
User :   i have been getting headaches for 10 weeks now, i have had nausea and anxety, ringing in ears and heart partipations. i went to my doctor and thinks its me over reacting and they think its a tension headache im making worse
User :   it doesnt disturb my sleep or anything
User :   it all started when i got hit by a basketball
User :   im just wondering what this mostly likly can be
User :   hello?
User :   doctor are you there?
Doctor :  
Doctor :  
i was reading your history
User :   do you think its a tension headache im making worse?
Doctor :   probably yes
User :   am i overreacting?
Doctor :  
and yes it is just some over concern
User :   does ringing in ears come in with stress aswell?
Doctor :  
which is aggravating the headache
Doctor :  
User :   im currently on medicine and it goes way for a bit and it goes away when i take a warm bath
Doctor :  
thats good sign
User :   phew
User :   so there is nothing to worry about?
Doctor :  
very much and in fact not to worry will cure your disease i suppose
User :   ok, i will try to stop worrying, get a good nights sleep and keep taking warm baths and hopefully it goes way soon
Doctor :   yes
Doctor :  
very much

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor